# SDR AALA202210079990

- Difficulty date: August 29, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT RIGHT FLOOR TRANSITION PANEL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BODY STATION 500F AND BODY STATION 500I RIGHT BUT LINE 24. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-2R.**SUPPLEMENTAL REPORT FOR AALA202209129990: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
